| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink continu-flo solution set with duo-vent spike was leaking while spiking.A patient was connected at the time of this event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction: this report is a duplicate of manufacturer report number 1416980-2026-00548.All information can be found under manufacturer report 1416980-2026-00548.Should additional relevant information become available, a supplemental report will be submitted.